# SDR 97ZZZM466

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON THREE PRESSURE FLOORBEAMS OVER FRAME NR 32 LEFT SIDE.  VERIFIED WITH ET INSPECTION.  REPAIRED 3 CRACKS AT FRAME 32 IAW AVRO REPAIR DRAWING HC536H9211 AND FAX REF NR DJR/RJ1228-96 AND DJR/RJ1209-96.
